CSpace

Browse/Search Results:  1-10 of 229 Help

Selected(0)Clear Items/Page:    Sort:
Collective stochastic dynamics of the Cucker-Smale ensemble under uncertain communication 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 284, 页码: 39-82
Authors:  Ha, Seung-Yeal;  Jung, Jinwook;  Rockner, Michael
Favorite  |  View/Download:7/0  |  Submit date:2021/06/01
Cucker-Smale model  Emergence  Flocking  Random communication  Stochastic kinetic Cucker-Smale equation  
Global small analytic solutions of MHD boundary layer equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 281, 页码: 199-257
Authors:  Liu, Ning;  Zhang, Ping
Favorite  |  View/Download:10/0  |  Submit date:2021/04/26
MHD Prandtl system  Littlewood-Paley theory  Analytic energy estimate  
Global Existence and the Decay of Solutions to the Prandtl System with Small Analytic Data 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 44
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:19/0  |  Submit date:2021/06/01
Normalized solutions to the Chern-Simons-Schrodinger system 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 5, 页码: 65
Authors:  Gou, Tianxiang;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2021/04/26
Chern-Simons-Schrodinger system  Normalized solutions  Standing waves  Orbital instability  
Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 473-508
Authors:  Liang, Siyu;  Zhang, Ping;  Zhu, Rongchan
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
Stark-Heegner cycles attached to Bianchi modular forms 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2021, 页码: 29
Authors:  Venkat, Guhan;  Williams, Chris
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
Global Well-Posedness and Exponential Stability of 3D Navier-Stokes Equations with Density-Dependent Viscosity and Vacuum in Unbounded Domains 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 27
Authors:  He, Cheng;  Li, Jing;  Lu, Boqiang
Favorite  |  View/Download:14/0  |  Submit date:2021/04/26
Semiclassical states for Choquard type equations with critical growth: critical frequency case 期刊论文
NONLINEARITY, 2020, 卷号: 33, 期号: 12, 页码: 6695-6728
Authors:  Ding, Yanheng;  Gao, Fashun;  Yang, Minbo
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
critical Choquard equation  semiclassical states  critical frequency  
Global Well-posedness and Global Attractor for Two-dimensional Zakharov-Kuznetsov Equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 9, 页码: 969-1000
Authors:  Shan, Min Jie
Favorite  |  View/Download:11/0  |  Submit date:2020/11/18
Zakharov-Kuznetsov equation  global well-posedness  global attractor  I-method  atomic spaces  
Energy decay and global solutions for a damped free boundary fluid-elastic structure interface model with variable coefficients in elasticity 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 11, 页码: 1953-1971
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:21/0  |  Submit date:2020/09/23
Fluid-structure interaction  variable coefficient wave equations  geometric multiplier method  boundary dissipation  Navier-Stokes equations  energy decay  49k20